Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What medicine should be given to one having severe memory loss due to head injuries ?

sir because of head injuries my brother is forgot all his past memory , he got an accident before 3 month ago and his hemoglobin test report is 8 gm and blood group is A+. he is doing his all deliy routine works himself but he is not able to remember his past for eg, family member,his work,etc etc so plz suggest me what can i do for his problem and please give me the name of medicine to improve his memory back......... thanks
Asked On : Tue, 19 Apr 2011
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
When he got injury on head you might have consulted neurosurgeon at that time and x ray,MRI,all might have carried out.Old reports can give some important clues about present condition.
At that time Hematoma might have formed or some injury to memory center is likely resulting present memory loss.
Now you consult neuro surgeon and seek his advise.
Answered: Tue, 19 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor